Hi, Eric! hydroxyzine can cause, drowsiness and minor depression. This is from Drugs.com:
Nervous system side effects have included moderate to slight drowsiness. This effect is usually transitory and may disappear with continued therapy or upon discontinuation of the agent. Headache, fatigue, depression, insomnia, sedation, and nervousness have also been reported with hydroxyzine. With higher than recommended doses of hydroxyzine, involuntary motor activity such as tremor and convulsions have been reported in rare instances.*
If it's persistent you should let your doctor know right away.
Best wishes, WCV
Yes, it is possible. Here is the link to read: https://www.drugs.com/sfx/vistaril-side-effects.html
Might want to let the doctor know if you are suffering.
Great answers Eric; if you think it is causing you depression let the doctor know. This can happen with just about any medication that has a sedative effect to it. chuck1957
Can one of the side effects of hydroxyzine cause psychosis?
- Hydroxyzine Information for Consumers
- Hydroxyzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydroxyzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2011 • 1 answer
Updated 4 Mar 2017 • 7 answers
Updated 28 Nov 2018 • 5 answers
Updated 14 Dec 2018 • 13 answers
Updated 26 Aug 2018 • 6 answers